Sumatriptan and tramadol

Common Questions and Answers about Sumatriptan and tramadol

imitrex

He told me to send in a list of what I want to take so that I can quit the tramadol. I have tried to and tried to taper and I just feel like I need to stop. When I get down to a certain point, something always comes up and I take more to (fill in the reason here). From what I have gathered, I am going to ask for the following.
Hi Friends! Welcome to part 27 of our Tramadol & Ultram Recovery Group! So happy that you found us here. When I started journaling a long time ago, I could barely find anyone to help me. Not that I am happy that there's so many of us. But you know what I mean. It is easier if you have friends. Make yourself Comfy!
Hi Friends; Holy Mother of Tramadol FOG! Early morning and all morning has been ... the height of suckiness. It got better once I just cried. I felt better after that. I think now alot of the emotional stuff is hitting me. I'm not numbed by a drug and I have 5 years of emotional cellular storage to work thru I think. May I Trust Higher Power to restore me to sanity!? I got an email this morning from my Mother who says she's coming here in September? I can't even think that far in advance.
I take medications, gabapentin and tramadol, and have had 2 lumbar injections and 1 SI joint injection. I still have pain, which seems to be getting more intense, with a lot of skin sensitivity. Sometimes it feels like I am sitting on something other than a seat on the part of the leg which touches the seat. Within the last six months, I have started having unusual sensations in the arch of my feet . It is constant in the left and intermittent in the right.
a feeling as though my legs and hands aren’t really attached and I have to concentrate to make sure they are working correctly; feel like I walk more to the left; I stutter which I never did before and I also run a low grade fever. I’m on multiple medications for headaches, depression, anti-inflammatory ….etc and nothing seems to help. I’m no longer able to hold down a job and I’m very frustrated; I just want to feel like myself again or at least find out what I have so that I can deal with it.
I stumbled across a website called Rxlist, and went to their forum and found something about the 'Thomas Recipe'. Anyone heard of it? I guess it consists of: Lorazapam- for the anxiety and sleep Loreramide- for the diarrhea Sumatriptan- for the headaches Dextromethorphan- for the RL (restless legs) and pain Now, the part of convincing a doctor to prescribe these things is another thing- I've never tried it! lol..
An open-label study in patients with treatment-resistant migraine assessed the combination regimen of sodium valproate and a beta blocker (ie, propranolol or nadolol) may be effective as prophylaxis treatment in resistant migraine cases. Vigabatrim, intranasal lidocaine, Dihydroergotamine and Sumatriptan are alsoknown to reduce migraine attack frequency.
I have also ran out and have been without it for several days and the side effects are awful lots of vertigo and nightmares,I have also gained weight and just don't feel like when I do take it like I and suppose to which is 99% of the time that it is all that great . My Dr. told me nothing about how difficult it was to come off of and I am pretty upste about it, sorry I dont have any answer for you but if you figure it out let me know thanks!
I am already on Propanolol for prevention, and Sumatriptan, Tramadol, and Ondansetron as needed for migraine occurance, pain, and nausea. Thank you for any help or insight.
However, a potentially life threatening condition called serotonin syndrome may occurred with nortriptyline, either taken alone or with MAOIs (or monoamine oxidase inhibitors) and/or other serotonergic drugs, such as triptans, tricyclic antidepressants, tramadol, and etc. Serotonin syndrome symptoms may include: tachycardia (or fast heart beat), labile blood pressure, dizziness, flushing, tremor, etc.
It says that it should be used carefully by ppl with liver disease. Ultram (Tramadol) Sounds like something one should stay away from if tx'ing AND on AD's. So I took it off my list.
Since June 2007 i have been treated for cluster headaches (Oxygen, Sumatriptan nasal spray and amitriptyline) by my new GP. My new GP was getting concerned since she couldnt get me in cluster remission so referred me to neurologist. Therefore, i saw a neurologist oct 2007 and asked me several stuff etc. They are unable to look at my MRI scan which i had done in Cheltenham as for some reason my GP practice has lost it so i had another MRI scan and a CT scan done this week on the NHS.
You are on the right track in trying the sumatriptan (Imitrex). Sometimes Imitrex doesn't work for everyone. There is Maxalt and also various drugs that can lessen the number of migrianes. I take cyproheptadine ( and Imitrex plus two Ibupropin then daily. So, I suggest seeing a neurologist first that specializes in migrianes first. As for it being meningitis do you have a fever?
It just started one day, around 11am, a throbbing, sharp pain in my left temple, sort of behind the eye, lasted for about 15 min, and went away, and then came again about 2 hrs later, again about 15 min, went away, another few hours, again, etc. This lasted for about a week before I went to my doctor.
Gabapentin, Pristiq, Tramadol, Sumatriptan, Propranolol, Diclofenac, Clonazepam, Cyclobenzaprine, Premarin, Lovastatin, otc Naturals Water Pills, otc Stool Softener. Last year I had a high grade migraine that lasted for 3 months straight. My neurologist told me that I have a low grade migraine constantly, and that I've been able to adjust and function with it. I have been pulled from work by my doctors due to my FM and migraines.
I got off of Flexeril as it stopped working and also I have an arrthymia.I tried Tramadol and vicadin in the past and get insomnia from them and I don't want to go back to that level of a pain killer. Is there something inbetween? It isn't nerve pain the muscle relaxer first took the pain away after a couple of weeks. So, I'm sure what to do as I get muscle strains about once or twice a month and this raises my pain level for about a week.
tramacet (tramadol+tylenol), naproxen, advil, tylenol, tylenol + codeine+ caffeine and imitrex. Nothing has worked. So my doc prescribed Amitriptyline (elavil). I started at 10mg for 7 days and I am now taking 20mg and it is day 10. Headache pain still here (some spasms throughout the day). The drowsiness and dry mouth side effect I can handle but it seems to have increased my heart rate and increased my anxiety (leading to a few panic attacks) as well.
In Aug. of 2004, I had a car accident and was prescribed Ultracet (Tramadol w/ APAP) and Mobic for a torn rotator cuff. Had never taken either drug before. Took a Mobic, followed by an Ultracet. At first, I felt GREAT. I felt no pain! In fact, I felt euphoric. I chatted away with a neighbor, feeling on top of the world... though after a while, my ears started ringing and I was feeling a little dizzy. Then, I started to get a nauseating headache, and the ringing in my ears/dizziness worsened.
htm Drugs that may induce serotonin syndrome when taken with antidepressants (not a complete list) ecstasy cocaine lithium St John's wort (Hypericum) - herbal antidepressant diethylproprion - an amphetamine dextromethorphan - found in many cough suppressants Buspar (buspirone) - for anxiety Selgene, Eldepryl (selegiline) - for Parkinson's Disease anti-epileptics - Tegretol, Carbium, Teril (carbamazepine) analgesics - pethidine, Fortral (pentazocine), Tramal (tramadol), fentanyl
I have been told by three doctors that i have SLE, and yet other doctors say no. I recently again told by my neurologist this is SLE. Recently been havingterrible numbness and cold feelings in both arms andlegsas ell as hands. I seem to have lost sensations ofhot feelings now in legs aswell. In the last week I have had three episodes of feeling dizzy(I get this regulary)but these times I have passed out or not aware of what happened to me, this is scaring me.
I spent the last week in the hospital and doctors found all teswt (CT, MRA, MRI and bloodwork) to be normal. I have neck pain, vision and hearing problems, dizziness, numbness and tigling in the left side. I went to my PC and he said they did see a cyst in my sinus cavity. I knew it was there because of prior scans, but was told it was not a big deal. He said I sould see an ENT. I did last year and was told to use nose sprays to dry it up which did not work.
They have hooked me up w/ a hematologist for follow-up on this (and he is monitoring my Coumadin for the next 3-6 months). He is running other tests to make sure that I do not have anti-beta 2 glycoprotein 1 instead of anticardiolipin. Evidently, the test he ran 1st is not a specific test? For some reason, the anti-beta would be worse? I don't really understand all of this.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers